MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 07027249190
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The estradiol iii reagent expiration date was not provided.The cobas e 801 analytical unit serial number was (b)(6) the investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 samples from the same patient tested with elecsys estradiol iii assay on a cobas e 801 analytical unit.Sample 1: initial result: 126 pg/ml.1st repeat result: 13.01 pg/ml (tested on abbott).2nd repeat result: 80.71 pg/ml (tested on roche e 602 at a different facility).Sample 2: on (b)(6) 2025: initial result: 139 pg/ml.1st repeat result: 19.5 pg/ml (tested on abbott).2nd repeat result: 104.3 pg/ml (tested on roche e 602 at a different facility).The initial results did not match the patient's clinical diagnosis, prompting the repeat of the samples.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
Medwatch field b7 other relevant history was updated.The patient's samples were received for investigation.The investigation was unable to reproduce the customer's elecsys estradiol iii results.The investigation tested the patient's samples for interferents and identified streptavidin and heterophilic antibody (igm) interferents.A general product problem can be excluded.The product labeling states: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.The cause of the event was due to interferents in the patient's samples.

Brand Name
ELECSYS ESTRADIOL III
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24020151
Report Number1823260-2026-00119
Device Sequence Number8970260
Product Code CHP
UDI-Device Identifier04015630939671
UDI-Public04015630939671
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027249190
Device Lot Number85857800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown